# SDR 7AHR20130129009

- Difficulty date: January 29, 2013
- Submitted: January 29, 2013
- Operation: General aviation
- Aircraft: N842AL
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 68,422 hours, 68,390 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Part time: 68,422 hours, 68,390 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT CARGO BS 767 STRINGER 27L TO 27R AT AFT FRAME, SHEAR TIES. REMOVED FASTENERS FOR ACCESS TO CORROSION IAW SRM 51-30-2.  CORROSION AT SHEAR TIE IS FOUND TO BE OUT OF LIMITS.  CUT OUT AND REMOVED CORRODED SHEAR TIE ANGLE IAW SRM 53-10-4.  FABRICATED NEW SHEAR TIE ANGLE IAW SRM 51-20-01.  INSTALLED REPAIR PARTS (SHEAR TIE ANGLE) IAW SRM 51-30-02.
